# SDR ASOA2018082295173

- Difficulty date: August 9, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 36,051 hours, 27,820 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT FITTING AT BS 295, RBL 9 HAD MINOR CORROSION. REMOVED AND REPLACED THE MOUNT FITTING IAW SRM 51-42-21-001-001-A01.
